On Generating of t-Norms and t-Conorms on Bounded Lattices


ÇAYLI G. D.

INTERNATIONAL JOURNAL OF UNCERTAINTY FUZZINESS AND KNOWLEDGE-BASED SYSTEMS, vol.28, no.5, pp.807-835, 2020 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 28 Issue: 5
  • Publication Date: 2020
  • Doi Number: 10.1142/s021848852050035x
  • Title of Journal : INTERNATIONAL JOURNAL OF UNCERTAINTY FUZZINESS AND KNOWLEDGE-BASED SYSTEMS
  • Page Numbers: pp.807-835

Abstract

In this paper, we study t-norms and t-conorms on bounded lattices. We propose new methods for generating these operators, applicable on any bounded lattice M by use of the presence of a t-norm on [0(M), k] and a t-conorm on [k, 1(M)] for an element k is an element of M/{0(M), 1(M)}. In addition, some corresponding examples are provided for well understanding the structure of new t-norms and t-conorms.